Alert archive / Kentucky / Flash Flood Warnings in 2011
Flash Flood Warning 31, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 21, 2011, 4:14 PM EDT for Boone County, Campbell County, Kenton County, Kentucky; Clermont County, Hamilton County, Ohio. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 4:14 PM EDT (20:14 UTC)
- Expired
- Jun 21, 2011, 7:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, KY, Campbell County, KY, Kenton County, KY, Clermont County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 75 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:27 PM EDT | HEAVY RAIN 2.3 | Mount Carmel, OH | |
| Jun 21, 4:30 PM EDT | FLASH FLOOD | Amelia, OH | WATER FLOWING OVER STREET. ESTIMATED 2.5 INCHES OF RAINFALL SINCE 4 PM. |
| Jun 21, 4:31 PM EDT | FLASH FLOOD | 1 Ssw Cherry Grove, OH | WATER FLOWING OVER ROADS IN ANDERSON TOWNSHIP. |
| Jun 21, 4:50 PM EDT | FLASH FLOOD | 2 Sw Withamsville, OH | NINEMILE CREEK FLOWING OVER NINEMILE ROAD NEAR NORDYKE ROAD |
| Jun 21, 5:00 PM EDT | FLASH FLOOD | 2 W Withamsville, OH | SPRINGS LANE ROAD OFF OF 9 MILE ROAD WASHED AWAY. |
| Jun 21, 5:26 PM EDT | FLASH FLOOD | 4 Ne Cold Spring, OH | 3 FEET OF WATER ON THE ROAD ON HIGHWAY 52 NEAR 275 BYPASS. |
| Jun 21, 5:45 PM EDT | FLASH FLOOD | Fort Thomas, KY | FOUR TO SIX INCHES OF WATER WAS FLOWING OVER ROADWAYS IN EASTERN PORTIONS OF THE COUNTY. SOME ROADWAYS WERE PARTIALLY CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2237 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
176
WGUS51 KILN 212014
FFWILN
KYC015-037-117-OHC025-061-212315-
/O.NEW.KILN.FF.W.0031.110621T2014Z-110621T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
414 PM EDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
CLERMONT COUNTY IN SOUTHWEST OHIO...
EASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 715 PM EDT.
* AT 411 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR AND RAIN GAUGES
INDICATED THAT UP TO 1.5 INCHES OF RAIN HAS FALLEN SINCE 3 PM.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
1.5 TO 2 INCHES POSSIBLE THROUGH 715 PM EDT. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ALEXANDRIA...
ANDERSON TOWNSHIP...BELLEVUE...BLUE ASH...BURLINGTON...CINCINNATI...
CLARYVILLE...COLD SPRING...COVINGTON...CRESCENT SPRINGS...CRESTVIEW
HILLS AND DAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3908 8484 3910 8465 3929 8449 3925 8400
3894 8409 3880 8470 3882 8474
$$1 follow-up statement
911
WGUS71 KILN 212132
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
532 PM EDT TUE JUN 21 2011
KYC015-037-117-OHC025-061-212315-
/O.CON.KILN.FF.W.0031.000000T0000Z-110621T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-CLERMONT OH-
532 PM EDT TUE JUN 21 2011
...FLASH FLOOD WARNING CONTINUES FOR CLERMONT...EASTERN HAMILTON...
CAMPBELL...BOONE AND KENTON COUNTIES UNTIL 715 PM EDT...
AT 528 PM EDT...LOCAL LAW ENFORCEMENT AND TRAINED SPOTTERS REPORTED
THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING IN EASTERN
HAMILTON AND WESTERN CLERMONT COUNTIES. AS MUCH AS 3 FEET OF WATER
WAS REPORTED ON ROUTE 52 NEAR INTERSTATE 275 NEAR CALIFORNIA.
NUMEROUS ROADS HAD HIGH WATER FLOWING ACROSS THEM...WITH MANY
MOTORISTS TRAPPED IN HIGH WATER.
RADAR INDICATED THAT HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED
AREA WITH ANOTHER 1 TO 2 INCHES POSSIBLE THROUGH 715 PM EDT. RUNOFF
FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO CONTINUE
TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ALEXANDRIA...
ANDERSON TOWNSHIP...BELLEVUE...BLUE ASH...BURLINGTON...CINCINNATI...
CLARYVILLE...COLD SPRING...COVINGTON...CRESCENT SPRINGS...CRESTVIEW
HILLS AND DAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3908 8484 3910 8465 3929 8449 3925 8400
3894 8409 3880 8470 3882 8474
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 2:09 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 21, 2:09 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 209 PM EDT TUE JUN 21 2011 .SYNOPSIS... SOUTHERLY FLOW WILL KEEP A WARM AND MOIST AIR MASS ACROSS THE REGION THROUGH MIDWEEK. OCCASIONAL THUNDERSTORM CHANCES WILL CONTINUE AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CONVECTION MOVING OUT OF THE TENNESSEE VALLEY HAS PUSHED INTO THE TRI-STATE AREA. EXTENDING THE CORRIDOR OF CURRENT ACTIVITY FURTHER NORTHEAST ACROSS THE WESTERN PART OF THE FORECAST AREA IS THE MOST LIKELY AXIS OF GREATEST SHOWERS AND THUNDERSTORM COVERAGE THROUGH THE REST OF THE DAY. SCATTERED STORMS SHOULD SPREAD INTO THE EASTERN ZONES AS WELL. SHEAR REMAINS WEAK BUT MIX LAYER CAPE AROUND 3000 J/KG COULD ALLOW FOR SOME SEVERE STORMS TO DEVELOP. PRECIPITABLE WATER IS HIGHEST IN THE WESTERN ZONES AND GIVEN WHAT THE REGIONAL RADAR LOOKS LIKE THERE IS SOME POTENTIAL FOR HEAVY RAIN TO REPEATEDLY AFFECT THE SAME AREA. SO FLOODING REMAINS A POTENTIAL HAZARD AS WELL. HAVE BUMPED UP HIGHS BASED ON LATEST TEMPERATURE TRENDS. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... MOISTURE WILL CONTINUE TO INCREASE OVERNIGHT...WITH DIFFERING MODEL DEPICTIONS ON PRECIPITATION POTENTIAL. RIGHT NOW WILL CARRY CHANCE POPS THROUGH THE OVERNIGHT PERIOD...OWING TO A CONSISTENT DEPICTION IN NAM12 FORCING AND SREF PRECIP PROBS...AND THE TYPICAL DIURNAL CYCLE. IF A STRONGER LOW LEVEL JET IS ABLE TO DEVELOP...FORCING MAY INCREASE TO THE POINT THAT A MORE WIDESPREAD AREA OF PRECIPITATION DEVELOPS. ON WEDNESDAY...THE FORECAST WILL AGAIN FOCUS ON CONVECTIVE POTENTIAL. THERE ARE INDICATIONS OF SOME KIND OF CLEAR SLOT WRAPPING NORTH INTO THE AREA ON WEDNESDAY...WHICH WILL ACTUALLY PUT MUCH OF THE FORECAST AREA INTO A CONVECTIVE MINIMUM FOR A WHILE. EARLY IN THE DAY...KEPT THE PRECIP CHANCES FOCUSED TO THE EAST...PUSHING THEM OFF BY AFTERNOON. MEANWHILE...INSTABILITY MAY BE ABLE TO RISE IN THE WEST...AS SURFACE HEATING IN THE SECOND HALF OF THE DAY COMBINES WITH INCREASING MOISTURE BY EVENING. THE COLD FRONT WILL BE PUSHING TOWARD THE CWA AT THIS TIME...SO ANOTHER INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE INTRODUCED HERE. ONE KEY ON WEDNESDAY IS THAT SHEAR WILL BE MORE OF A FACTOR THAN ON TUESDAY...WITH 40 KNOTS OF 0-6KM BULK SHEAR (MOSTLY UNIDIRECTIONAL FROM THE SOUTHWEST) AND A RESPECTABLE PICKUP RIGHT OFF THE LOWEST ONE OR TWO KM. SEVERE WEATHER AGAIN LOOKS LIKE A POSSIBILITY. THE STACKED LOW PRESSURE SYSTEM RESPONSIBLE FOR THIS COMPLEX WEATHER SCENARIO WILL MOVE SLOWLY EAST ACROSS THE SOUTHERN GREAT LAKES REGION THROUGH THE WEEKEND. INSTABILITY WILL BE WEAK...BUT EFFECTS OF THE COLDER AIR AND OCCASIONAL VORT SPOKES ROTATING AROUND WILL REQUIRE A CHANCE OF PRECIPITATION THROUGH THE WEEK. KEPT THE HIGHER CHANCE POPS IN THE NORTH. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... WEAKER SHORT WAVES ARE FORECAST TO ROTATE AROUND THE LOW/TROUGH INTO SATURDAY. THE 12Z GFS IS EVEN TRYING TO HANG ON TO SOME PCPN ON INTO SATURDAY BUT THE 12Z GEM AND 00Z ECMWF ARE DRYING US OUT AND WILL TREND THE FORECAST THAT WAY FOR NOW. UPPER LEVEL TROUGH WILL THEN TRY TO BUILD IN FROM THE WEST THROUGH EARLY NEXT WEEK. WILL KEEP THE FORECAST DRY TOWARD THE END OF THE LONG TERM PERIOD...BUT DEVELOPING NORTHWEST FLOW PATTERN ALOFT COULD EVENTUALLY LEAD TO SOME WEAK SYSTEMS DROPPING DOWN ACROSS OUR AREA. THE AIRMASS ACROSS OUR AREA WILL REMAIN RELATIVELY COOL FOR THIS TIME OF YEAR SO WILL CONTINUE WITH HIGH TEMPS GENERALLY AT OR A LITTLE BELOW NORMAL. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... CLUSTERS OF TSTRMS HAVE BEEN FIRING UP OVER CENTRAL KY AND SOUTHEASTERN IN...AND CONTINUE TO PROGRESS NORTHEASTWARD. EXPECTING THIS ACTIVITY TO INCREASE IN COVERAGE OVER THE NEXT COUPLE HOURS AS IT MOVES INTO WESTERN OH. STORMS SHOULD BEGIN TO DECREASE IN COVERAGE AND INTENSITY AROUND SUNSET. ANY TSTMS THAT PASS OVER TAF SITES THIS AFTERNOON AND EVENING MAY RESULT IN MVFR VSBYS FOR A SHORT TIME. MODELS CONTINUE TO HANDLE OVERNIGHT PRECIPITATION CHANCES DIFFERENTLY SO CONFIDENCE DECREASES IN PRECIP CHANCES TONIGHT. WILL STILL MENTION VCSH AND CB FOR ALL TAF SITES THROUGH LATE EVENING TO ACCOUNT FOR THIS UNCERTAINTY. PRETTY CONFIDENT THINGS WILL DRY OUT BY 06Z...BUT LINGERING LOW LEVEL MOISTURE COULD RESULT IN SOME FOG/MIST AT KLUK IF CLOUDS BREAK UP A BIT. MODELS HINT AT POSSIBLE RETURN OF SHOWERS AND STORMS AROUND DAYBREAK ON WEDNESDAY...BUT CONFIDENCE IN PRECIP CHANCES IS LOW THROUGH THE REMAINDER OF THE TAF PERIOD. OUTLOOK...OCCASIONAL CHANCE OF THUNDERSTORMS THROUGH SATURDAY MORNING. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM...HATZOS LONG TERM...JGL AVIATION...KURZ
Hazardous weather outlook, Jun 21, 3:53 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 353 PM EDT TUE JUN 21 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-222000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 353 PM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH AMOUNTS OF MOISTURE AND RELATIVELY SLOW STORM MOTIONS MAY LEAD TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND ON WEDNESDAY.
In the hours before
Special weather statement, Jun 21, 2:59 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
259 PM EDT TUE JUN 21 2011
KYZ091>093-OHZ077-211930-
KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-
259 PM EDT TUE JUN 21 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HAMILTON...
CAMPBELL...BOONE AND KENTON COUNTIES THROUGH 330 PM EDT...
AT 258 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CHEVIOT TO LUDLOW TO UNION...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THE WIND GUSTS
MAY OCCUR WELL AHEAD OF ANY RAIN.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ERLANGER...CRESTVIEW
HILLS...LAKESIDE PARK...LUDLOW...FORT MITCHELL...EDGEWOOD...PARK
HILLS...FORT WRIGHT...INDEPENDENCE...COVINGTON...CINCINNATI AND
NEWPORT.
ALSO...CRESCENT PARK...KENTON VALE...WOODLAWN...ST. BERNARD...LATONIA
LAKES...FAIRVIEW...RYLAND HEIGHTS AND GOLF MANOR ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3920 8436 3910 8436 3894 8441 3894 8472
3909 8470 3917 8466Special weather statement, Jun 21, 3:46 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT TUE JUN 21 2011
KYZ093-OHZ071-072-077>080-212045-
CAMPBELL KY-BROWN OH-CLINTON OH-HAMILTON OH-WARREN OH-CLERMONT OH-
HIGHLAND OH-
346 PM EDT TUE JUN 21 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIGHLAND...NORTHERN
CLERMONT...SOUTHERN WARREN...EASTERN HAMILTON...SOUTHWESTERN
CLINTON...NORTHWESTERN BROWN AND NORTHERN CAMPBELL COUNTIES THROUGH
445 PM EDT...
AT 341 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR THE
VILLAGE OF INDIAN HILLS...MOVING EAST AT 25 MPH.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM. ALSO...VERY HEAVY RAIN IS LIKELY WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WITHAMSVILLE...
MILFORD...LOVELAND...BATAVIA...WILLIAMSBURG...BLANCHESTER...
FAYETTEVILLE AND ST. MARTIN.
ALSO...SUMMERSIDE...MIAMIVILLE...WILLOWVILLE...PERINTOWN...LANDEN...
MULBERRY...LOVELAND PARK AND DAY HEIGHTS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 3902 8443 3928 8446 3930 8438 3929 8436
3930 8435 3939 8387 3904 8375Local storm report, Jun 21, 3:47 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD 3 E TOLLESBORO 38.56N 83.52W
06/20/2011 LEWIS KY TRAINED SPOTTER
HIGH WATER RUNNING OVER RIBOLT-EPWORTH ROAD. WATER ALSO
RUNNING OVER INDIAN AND PINE VALLEY ROADS. OTHER ROADS
FLOODED INCLUDE BURTONVILLE AND NASH ROADS...AS WELL AS
SEVERAL OTHERS IN WESTERN LEWIS COUNTY.
0200 PM FLASH FLOOD 2 SSW CHARTERS 38.55N 83.45W
06/20/2011 LEWIS KY TRAINED SPOTTER
ONE HOME AND ONE BUSINESS INUNDATED BY HIGH WATER ALONG
STATE ROUTE 989 SSW OF CHARTERS. WATER THROUGHOUT HOME.
&&
JDRSpecial weather statement, Jun 21, 4:06 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT TUE JUN 21 2011
KYZ092-093-096-097-OHZ078-079-212100-
KENTON KY-PENDLETON KY-BRACKEN KY-CAMPBELL KY-BROWN OH-CLERMONT OH-
406 PM EDT TUE JUN 21 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT...CENTRAL
BROWN...CAMPBELL...NORTHERN BRACKEN...NORTHERN PENDLETON AND KENTON
COUNTIES THROUGH 500 PM EDT...
AT 405 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CLARYVILLE...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BUTLER...NEW
RICHMOND...AMELIA...AUGUSTA...MOUNT ORAB...GEORGETOWN...FELICITY AND
BETHEL.
ALSO...CAMPBELL COUNTY LAKE...GUBSER MILL...PEACH GROVE...NEW
PALESTINE...BLAIRSVILLE...MOUNT AUBURN...CALIFORNIA AND MENTOR ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3876 8449 3902 8449 3904 8387 3902 8387
3902 8383 3876 8384 3876 8387 3877 8389
3876 8391The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 3:51 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 21, 4:06 PM EDT | Special Weather Statement | ILN | Campbell | 54 min |
| Jun 21, 4:53 PM EDT | Flash Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 6 hr |
| Jun 21, 4:58 PM EDT | Flash Flood Warning | ILN | Bracken, Campbell, Kenton, Pendleton | 3 hr |
| Jun 21, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason | 34 min |
| Jun 21, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 52 min |
| Jun 21, 5:33 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Grant, Kenton, Pendleton | 42 min |
| Jun 21, 6:13 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Robertson | 47 min |
| Jun 21, 7:51 PM EDT | Special Weather Statement | ILN | Grant, Owen | 54 min |
| Jun 21, 2:59 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Jun 21, 3:46 PM EDT | Special Weather Statement | ILN | Clermont | 59 min |
| Jun 21, 4:16 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 44 min |
| Jun 21, 4:55 PM EDT | Special Weather Statement | ILN | Clark | 65 min |
| Jun 21, 5:16 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 44 min |
| Jun 21, 5:28 PM EDT | Special Weather Statement | ILN | Auglaize | 62 min |
| Jun 21, 5:34 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize | 41 min |
| Jun 21, 5:36 PM EDT | Special Weather Statement | ILN | Highland | 54 min |
| Jun 21, 5:48 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 42 min |
| Jun 21, 5:55 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize | 20 min |
| Jun 21, 6:09 PM EDT | Special Weather Statement | ILN | Madison | 66 min |
| Jun 21, 6:16 PM EDT | Special Weather Statement | ILN | Mercer | 59 min |
| Jun 21, 6:19 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 41 min |
| Jun 21, 6:24 PM EDT | Special Weather Statement | ILN | Delaware | 66 min |
| Jun 21, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 49 min |
| Jun 21, 6:53 PM EDT | Special Weather Statement | ILN | Franklin | 67 min |
| Jun 21, 6:55 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 36 min |
| Jun 21, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Pickaway, Ross | 49 min |
| Jun 21, 7:01 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 44 min |
| Jun 21, 7:13 PM EDT | Areal Flood Warning | ILN | Clermont, Hamilton | 3 hr |
| Jun 21, 7:45 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Licking | 45 min |
| Jun 21, 7:53 PM EDT | Areal Flood Warning | ILN | Clermont | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2011Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.